# SDR HAIHEEA9420

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL ROD WEAR AND VIBRATION ABOVE 2IPS.
